Research Repository

Input-Output Approach to Control for Fuzzy Markov Jump Systems with Time-Varying Delays and Uncertain Packet Dropout Rate

Zhang, L, Ning, Z and Shi, Peng ORCID: 0000-0001-8218-586X (2014) Input-Output Approach to Control for Fuzzy Markov Jump Systems with Time-Varying Delays and Uncertain Packet Dropout Rate. IEEE Transactions on Cybernetics, 45 (11). 2449 - 2460. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: November 2015
Uncontrolled Keywords: Takagi–Sugeno fuzzy systems; control systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Jun 2016 23:42
Last Modified: 19 Sep 2019 23:20
URI: http://vuir.vu.edu.au/id/eprint/30585
DOI: https://doi.org/10.1109/TCYB.2014.2374694
ePrint Statistics: View download statistics for this item
Citations in Scopus: 69 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar